MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-199206000-00011

Медицинская библиотека · Journal of clinical gastroenterology · 1992

Can NSAIDs cause acute biliary pain with cholestasis?

Waldum H L, Hamre T, Kleveland P M, Dybdahl J H, Petersen H

Клинический случайСтатьяПеревод в очереди

Аннотация

Two patients had many acute episodes of biliary pain with elevated liver function tests 12-48 h after the last ingestion of nonsteroidal anti-inflammatory drugs (NSAIDs) (including paracetamol) alone or in combination with codeine. One had known intolerance to NSAIDs, but paracetamol had not been previously incriminated in the pathogenesis of the attacks. In this patient the combined use of paracetamol and codeine probably also increased the severity of the episodes. We conclude that in some patients in whom endoscopic cholangiography is normal, biliary pain and abnormal liver function tests could be the result of NSAIDs. A thorough drug history is required in such cases.

Для цитирования: Waldum H L, Hamre T, Kleveland P M, Dybdahl J H, Petersen H. Can NSAIDs cause acute biliary pain with cholestasis?. Journal of clinical gastroenterology. 1992. DOI: 10.1097/00004836-199206000-00011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.